SOME PROBABILISTIC INEQUALITIES FOR FUZZY RANDOM VARIABLES

Document Type: Research Paper

Authors

1 Department of Statistics, University of Sistan and Baluchestan, Zahedan, Iran

2 Department of Statistics, Faculty of Mathematical Sciences, Ferdowsi University of Mashhad, Mashhad 91775, Iran

3 Faculty of Engineering Science, College of Engineering, University of Tehran, Tehran, Iran

4 Department of Statistics, Khayyam University, Mashhad, Iran

Abstract

In this paper, the concepts of positive dependence and linearly
positive quadrant dependence are introduced for fuzzy random variables. Also,
an inequality is obtained for partial sums of linearly positive quadrant depen-
dent fuzzy random variables. Moreover, a weak law of large numbers is estab-
lished for linearly positive quadrant dependent fuzzy random variables. We
extend some well known inequalities to independent fuzzy random variables.
Furthermore, a weak law of large numbers for independent fuzzy random vari-
ables is stated and proved.

Keywords


[1] H. Agahi and E. Eslami, A general inequality of Chebyshev type for semi(co)normed fuzzy
integrals, Soft Computing, 15 (2011), 771{780.
[2] H. Agahi, A. F. Franulic and S. M. Vaezpour, Fatou's lemma for Sugeno integral, Applied
Mathematics and Computation, 217(13) (2011), 6092{6096.
[3] H. Ahmadzade, M. Amini, S. M. Taheri and A. Bozorgnia, Some limit theorems for indepen-
dent fuzzy random variables, Thai Journal of Mathematics, 12 (2014), 537{548.
[4] H. Ahmadzade, M. Amini, S. M. Taheri and A. Bozorgnia, Some moment inequalities for
fuzzy martingales and their applications, Journal Uncertainty Analysis and Applications, 2
(2014), 1{14.
[5] H. Ahmadzade, M. Amini, S. M. Taheri and A. Bozorgnia, Maximal inequalities and some
convergence theorems for fuzzy random variables, Kybernetika, 52(2) (2016), 307{328.
[6] H. Ahmadzade, M. Amini, S. M. Taheri and A. Bozorgnia, Negative Dependence for Fuzzy
Random Variables: Basic De nitions and Some Limit Theorems, Filomat, 30(9) (2016),
2535{2549.
[7] T. Birkel, A functional central limit theorem for positively dependent random variables, Jour-
nal of Multivariate Analysis, 44 (1993), 314{320.
[8] P. Diamond and P. Kloeden, Metric space of fuzzy sets, Fuzzy Sets and Systems, 35 (1990),
241{249.
[9] Y. Feng, An approach to generalize laws of large numbers for fuzzy random variables, Fuzzy
Sets and Systems, 128 (2002), 237{245.
[10] Y. Feng, L. Hu and H. Shu, The variance and covariance of fuzzy random variables and their
applications, Fuzzy Sets and Systems, 120 (2001), 487{497.
[11] K. Fu and L. X. Zhang, Strong limit theorems for random sets and fuzzy random sets with
slowly varying weights, Information Sciences, 178 (2008), 2648{2660.
[12] A. Gut, Probability: A Graduate Course, Springer, New York, 2005.
[13] L. Hongxing, Probability representations of fuzzy systems, Science China Information Sci-
ences, 49 (2006), 339{363.
[14] S. Y. Joo, Strong law of large numbers for tight fuzzy random variables, Journal of the Korean
Statistical Society, 31 (2002), 129{140.
[15] S. Y. Joo, Y. K. Kim and J. S. Kwon, On Chung's type law of large numbers for fuzzy random
variables, Statistics and Probability Letteres, 74 (2005), 67{75.
[16] S. Y. Joo, S. S. Lee and Y. H. Yoo, A strong law of large numbers for stationary fuzzy random
variables, Journal of the Korean Statistical Society, 30 (2001), 153-161.
[17] E. P. Klement, M. L. Puri and D. A. Ralescu, Limit theorems for fuzzy random variables,
Proceedings of the Royal Society of London A, 407 (1986), 171-182.
[18] G. Klir and B. Yuan, Fuzzy Sets and Fuzzy Logic-Theory and Applications, Prentice-Hall,
Upper Saddle River, NJ, 1995.
[19] R. Korner, On the variance of fuzzy random variables, Fuzzy Sets and Systems 92 (1997),
83{93..
[20] V. Kratschmer, Probability theory in fuzzy sample spaces, Metrika, 60 (2004), 167{180.
[21] R. Kruse and K. D. Meyer, Statistics with vague data, Reidel Publishing Company, Dordrecht,
1987.

[22] H. Kwakernaak, Fuzzy random variables I. Information Sciences, 15 (1978), 1{29.
[23] Z. Lin and Z. Bai, Probability inequalities, Springer, New York, 2010.
[24] Y. K. Liu and B. Liu, Fuzzy Random Variables: A Scalar Expected Value Operator, Fuzzy
Optimization and Decision Making, 2 (2003), 143{160.
[25] S. Louhichi, Rosenthal's inequality for LPQD sequences, Statistics and Probability Letters,
42 (1992), 139-144.
[26] M. Miyakoshi and M. Shimbo, A strong law of large numbers for fuzzy random variables.
Fuzzy Sets and Systems 12 (1984), 133-142.
[27] R. E. Moore, R. B. Kearfott and M. J. Cloud, Introduction to Interval Analysis, Siam,
Philadelphia, 2009.
[28] C. M. Newman, Asymptotic independence and limit theorems for positively and negatively
dependent random variables, Statistics and Probability, 5 (1984), 127{140.
[29] H. T. Nguyen, T. Wang and B. Wu, On probabilistic methods in fuzzy theory, International
Journal of Intelligent Systems, 19 (2004), 99-109.
[30] M. L. Puri and D. A. Ralescu, Fuzzy random variables. Journal of Mathematical Analysis
and Applications, 114 (1986), 402{422.
[31] M. Rong, N. K. Mahapatra and M. Maiti, A multi-objective wholesaler-retailers inventory-
distribution model with controllable lead-time based on probabilistic fuzzy set and triangular
fuzzy number, Applied Mathematical Modelling, 32 (2008), 2670{2685.
[32] B. Sadeghpour Gildeh and S. Rahimpour, A Fuzzy Bootstrap Test for the Mean with Dp;q-
distance, Fuzzy Information and Engineering, 4 (2011), 351{358.
[33] Q. M. Shao, H. Yu, Weak convergence for weighted empirical processes of dependent se-
quences, Annals of Probability, 24 (1996), 2052{2078.
[34] R. L. Taylor, L. Seymour and Y. Chen, Weak laws of large numbers for fuzzy random sets,
Nonlinear Analysis, 47 (2001), 1245{125.
[35] R. Viertl. Statistical Methods for Fuzzy Data, John Wiley and Sons, Chichester, 2011.
[36] H. C. Wu, The central limit theorems for fuzzy random variables, Information Sciences. 120,
(1999), 239-256.
[37] H. C. Wu, The laws of large numbers for fuzzy random variables, Fuzzy Sets and Systems.
116 (2000), 245-262.
[38] H. C. Wu, Fuzzy Bayesian system reliability assessment based on exponential distribution,
Applied Mathematical Modelling, 30 (2006), 509{530.
[39] L. A. Zadeh, Fuzzy sets, Information and Control, 8, (1965), 338{353.